# SDR DALA2025082106241

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,553 hours, 31,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMED LIGHT COVER IS MISSING FROM 2 RIGHT AFT DOOR.   REPLACED COVER PER A319 AMM 52-73. OPS CK GOOD. (1155245)
